MathSciNet Relay Station
MathSciNet bibliographic data
MR2903568 34K05 (65L05)
Agarwal, Ravi P.; Hristova, Snezhana Quasilinearization for initial value problems involving differential equations with "maxima''. Math. Comput. Modelling 55 (2012), no. 9-10, 2096–2105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement